Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BEEKLEY CORPORATION TOMOSPOT; PALPABLE MASS MARKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BEEKLEY CORPORATION TOMOSPOT; PALPABLE MASS MARKER
Model Number
784
Health Effect - Clinical Code
No Code Available (3191)
Date of Event
10/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Tomospot lot 784.05231801 was part of recall 9021987-6/14/18-001-r.
Event or Problem Description
A palpable mass marker caused artifact on a mammogram.As a result, the mammogram was repeated.
New Search
Submit an Adverse Event Report
Brand Name
TOMOSPOT
Common Device Name
PALPABLE MASS MARKER
Manufacturer
(Section D)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
MDR Report Key
9330391
Report Number
9021987-2019-00004
Device Sequence Number
2498282
Product Code
JAC
UDI-Device Identifier
00815137020513
UDI-Public
00815137020513
Combination Product (Y/N)
N
Initial Reporter State
GA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
11/15/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
784
Device Catalogue Number
784
Device Lot Number
784.05231801
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
11/14/2019
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/29/2019
Initial Report FDA Received Date
11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;